# SDR WRNA200800016

- Difficulty date: February 26, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N501TR
- Make and model: Airbus A300 B4-203
- Aircraft serial: 53
- Aircraft time: 49,967 hours, 26,269 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M96 CHECK, A 8 INCH BY 2 INCH CUT WAS FOUND IN SKIN BETWEEN FRAME 51 AND 52 AT STRINGER 36R TO 39R AFT OF RMLG DOOR CUT OUT.  INSTALLED SKIN REPAIR DOUBLER AT FUSELAGE FRAME 51 TO 52 AND STRINGER 36R TO 39R IAW A300 SRM 53-10-10.
